# SDR SWAA2014042827409

- Difficulty date: March 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW E - F POST FOUND SECOND HOLE FROM THE BOTTOM CRACKED.  REPAIRED POST IAW ACO.
